# SDR ASOA201001980

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 319.7 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOOT CORRODED AT FS 319.7 BETWEEN STR 27 AND 26L.   REMOVED CORROSION IAW SRM 51-21-06.  ORIGINAL MAT .050, REM MAT .048.  MAT LOSS .002.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00.
